# SDR SWAA2022021671814

- Difficulty date: February 12, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 77,441 hours, 45,700 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND R/H; OUTBOARD; AFT FLAP; LOWER SKIN DELAMINATED. / [01] ADDED EA 22-157-00450 TO FAULT.;[02] REMOVED R/H OUTBOARD AFT FLAP PER AMM 27-51-22;[03] INSTALLED R/H OUTBOARD AFT FLAP UP TO STEP 3F(5)G;[04] INSTALLED R/H OUTBOARD AFT FLAP PER AMM 27-51-22-400-801 UP TO STEP 3F(5)G;[05] R&R R/H O/B AFT FLAP IAW AMM 27-51-22. WORK ACCOMPLISHED BY E85838.
